advertisement
Question
Posted by: Cathy | 2011/08/15

Overies

hi, i am 49 yrs old, had been on Premerin, stopped it due to the very urgly effects it has on the body, i dont use any HRT, have ben off it for + - 6 months. Feel great. My problem now is that i have tender nipples, and have discomfort in my overies. When going tio urenate, it feels like they are pushing against my bladder, what could this be? I do have an appointment to see a Gynae in September. but is still worries me, please will you reply to this? Havea great day, Thank you - Cathy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try Evening Primrose oiul for the tender nipples. The abdominal discomfort sounds more like a bladder infection that an ovarian problem.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/08/19

You could try Evening Primrose oiul for the tender nipples. The abdominal discomfort sounds more like a bladder infection that an ovarian problem.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement